Document Detail


Dystonia Associated with Lamotrigine Therapy: A Case Report and Review of the Literature.
MedLine Citation:
PMID:  24138552     Owner:  NLM     Status:  Publisher    
Abstract/OtherAbstract:
The association of extrapyramidal side effects (EPS) with the use of conventional antipsychotics is well established, however, EPS can occur during treatment with anticonvulsant medications as well. We will present the case of a patient who developed an acute dystonic reaction during treatment with lamotrigine and again during re-challenge with the same agent. We will review common side effects of this medication and the previous reports of lamotrigine-associated dystonias. We will also discuss a possible underlying mechanism.
Authors:
Paola C Marrero-Gonzalez; Orlando L Ruano; Glenn Catalano; Maria C Catalano
Publication Detail:
Type:  JOURNAL ARTICLE     Date:  2013-10-13
Journal Detail:
Title:  Current drug safety     Volume:  -     ISSN:  2212-3911     ISO Abbreviation:  Curr Drug Saf     Publication Date:  2013 Oct 
Date Detail:
Created Date:  2013-10-21     Completed Date:  -     Revised Date:  -    
Medline Journal Info:
Nlm Unique ID:  101270895     Medline TA:  Curr Drug Saf     Country:  -    
Other Details:
Languages:  ENG     Pagination:  -     Citation Subset:  -    
Affiliation:
Mental Health and Behavioral Sciences Service, James A. Haley Veterans Hospital, 13000 Bruce B. Downs Boulevard #116A, Tampa, Florida 33612. glenn.catalano@va.gov.
Export Citation:
APA/MLA Format     Download EndNote     Download BibTex
MeSH Terms
Descriptor/Qualifier:

From MEDLINE®/PubMed®, a database of the U.S. National Library of Medicine


Previous Document:  Prenatal Exposure of a Novel Antipsychotic Aripiprazole: Impact on Maternal, Fetal and Postnatal Bod...
Next Document:  Using a systems-based approach to overcome reductionist strategies in the development of diagnostics...